# SDR C1HA200878001

- Difficulty date: January 21, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N678MG
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Switch
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT (AT FL 290) CABIN ALT STARTED TO CLIMB.  DESCENDED TO F200, THEN FL 160 DOWN TO 10,000 DIVERTED TO OKC.  REMOVED AND REPLACED RT PACK VALVE REF MM 21-55-71, NO HELP.  PROBLEM VERIFIED RT PACK SWITCH.  REMOVED AND REPLACED RT PACK SWITCH.  OPERATIONAL CHECK REF MM 21-55-00 OK.  PERFORMED PRESS CHECK REF MM 05-51-101.  SYSTEM TESTS GOOD.
